MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALBT2 TINA-QUANT ALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ALBT2 TINA-QUANT ALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 05167043190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the first c 702 analyzer is (b)(6) and the serial number of the second c 702 analyzer is (b)(6).The provided calibration data showed some degree of calibration failures.The provided quality control data showed some qc recovery issues.A hardware check test was performed and showed issues with precision for another test.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient cerebrospinal fluid sample tested with albt2 tina-quant albumin gen.2 on two cobas 8000 c702 module analyzers.The sample initially resulted in an albumin value of 378 mg/l when tested on the first c 702 analyzer.The sample was repeated on the second c 702 analyzer, resulting in a value of 225 mg/l.The 225 mg/l value was reported to the physicians.
 
Additional Manufacturer Narrative
Calibration data showed some degree of calibration failures.Quality control data showed recovery issues.Hardware check data showed some issues with pipetting precision and mixing.Alarm trace data showed pressure sensor errors and failed sample probe wash errors.The sample probes were exchanged.The investigation could not identify a specific root cause.The issue is consistent with a mixture of hardware issues as well as sample clot issues.

Brand Name
ALBT2 TINA-QUANT ALBUMIN GEN.2
Common Device Name
ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21085254
Report Number1823260-2025-00040
Device Sequence Number17836081
Product Code DCF
UDI-Device Identifier04015630924899
UDI-Public04015630924899
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number05167043190
Device Lot Number75810301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown